# SDR CALA2018021000582

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 11,817 hours, 1,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: 5234
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS OPERATIONAL CHECK,  EMERGENCY LIGHT INOPERATIVE.  REPLACED THE CONTROL UNIT M3351033 AND BATTERY IAW AMM 33-51-07. EMERGENCY LIGHTS OPS CHECKED GOOD.
